# SDR USAA2012092500018

- Difficulty date: September 14, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON VERTICAL STIFFENER IN APU COMPARTMENT AT BS 1122 BETWEEN S16R TO S18R.  REPLACED VERTICAL STIFFENER AT BS 1122 BETWEEN S16R TO S18R IAW B737 SRM 51-40-02-0G FIG 12.
